# SDR 2010FA0000294

- Difficulty date: April 5, 2010
- Submitted: April 5, 2010
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Aircraft time: 20,095 hours
- Engine: Cont IO520BB
- Engine time: 648 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Cabin
- Part time: 1,500 hours, 6,000 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(VJ3S) PILOT REPORTED LANDING LIGHT INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 1500 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 6000.  NOTICED NEW CIRCUIT BREAKER. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
